MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Protégé MRI IPG; SCS IPG

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Protégé MRI IPG; SCS IPG
Model Number 3771
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient did not charge their ipg as recommended and the ipg became unable to communicate with external devices.As a result, surgical intervention was undertaken wherein the ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The patient reported failing to charge their implant properly to abbott.The device has not been returned for analysis.A review of documentation supplied with the implant states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.

Brand Name
Protégé MRI IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50913345
Report Number3006705815-2026-06076
Device Sequence Number5804194
Product Code LGW
UDI-Device Identifier05415067017086
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number3771
Device Catalogue Number3771
Device Lot Number5290772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS Extension x2.; SCS Lead x4.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight150 LB